Couldn't find what you looking for?

TRY OUR SEARCH!

hello,

I am suffering from jock itch for about two years. I have tried many antifungal creams. It only gives a temporary relief for the itch. After one week the red patches appears again between the thighs. It never goes completely. And if it goes the patches reappear in one week.

Symptoms:

                 itching or a burning sensation in the groin area, affected area appear red and flaking, rash  advances to lower thigh, scrotum not affected

 

Please help.. Any recommendations will be appretiated.....

Loading...

Since you appear to have tried all the common over-the-counter medications for treatment, perhaps you might consider prescription medications. These will, of course, require a doctor’s visit.

There are other possibilities to consider. You could have a weak or compromised immune system. This can be caused by things such as diabetes and HIV/AIDS infection.

Your doctor should also do a culture. It may be that you don’t have jock itch at all. It could be another skin disorder, such as dermatitis or psoriasis.

 Again,  either way you should consult with your doctor.

Reply

Loading...


Thanks.

But i have already consulted doctors. They prescribes creams that are of great relief. But one week after stopping the treatment the patches reappear again and itching begins. Is it because of my immune system or should i continue to use the cream?
Reply

Loading...